# SDR AALA20021626

- Difficulty date: November 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CUN - FLT 1671 - EN ROUTE JFK-CUN, ON FINAL APPROACH, LEADING EDGE SLAT DISAGREE MESSAGE APPEARED UPON FLAP EXTENSION.  UTILIZING ALTERNATE LEADING EDGE/TRAILING EDGE FLAP SWITCHES, EXTINGUISHED MESSAGE.  LANDED AT CUN WITHOUT INCIDENT.  REPLACED ROTARY ACTUATOR BEHIND NR 5 SLAT PANEL AND REPLACED THE NR 1 FLAP SLAT ELECTRIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
